# SDR CA160106015

- Difficulty date: December 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8103
- Aircraft time: 1,516 hours
- Engine: Pwc PW150A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bearing
- Condition: Worn
- Location: Ac Generator
- Part time: 1,278 hours
- Component: Generator, Honeywell
- Component part number: 11522180085
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 AC GENERATOR CHIP DETECTOR CODE 937 WAS RECEIVED.  MAINTENANCE TROUBLESHOOTING WAS CARRIED OUT AND THE MATERIAL DISCOVERED INDICATED THAT THE AC GENERATOR WAS AT FAULT.  THE AC GENERATOR WAS REPLACED AND ALL REQUIRED AMM TASKS WERE COMPLETED TO RETURN THE ACFT TO SERVICE.  THE FOLLOW-UP AMM TASKS WERE COMPLETED WITH NO FURTHER DEFECTS.
